# SDR SWAA2020081099010

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS402 LBL23 WL157. MARKED / CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS402; LBL23; WL157 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DETAIL D DUE TO PROXIMITY TO HOLES. FLOOR TO SIDEWALL SUPPORT TO BE REPLACED FROM BS400 TO BS500D; LBL23; WL157 ON CARD U188730.
